# SDR 2002F01104

- Difficulty date: June 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, REPAIR AT STATION 275 RIGHT 31 AND 32 HAS NO SUPPORTING DOCUMENTATION.  REMOVED REPAIR IAW DC-8 SRM 51-1-20D.  FABRICATED FILLER, DOUBLER.  TREATED AND PRIMED AND INSTALLED REPAIR PER EO NR 02-039, WITH APPROVED 8110-3 DATED 05/31/02.  (M)
